| Catalog Number |
519650 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As no lot # was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, the surgeon believed that they had anchored the static side uneventfully but upon removing the trocar and checking anchor placement, it was observed that the anchor had detached from the static suture [static - suture to mesh break].The anchor was left in place, and the surgeon implanted a non-coloplast device uneventfully.